# SDR DHL2001805089

- Difficulty date: December 30, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Condition: Missing
- Location: Seat Belt
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LAP BELT RT SIDE DISCONECTED.  INSTALLED MISSING COTTER PIN  AND RESECURED RT LAP BELT ON CAPTS SEAT. OPS GOOD PER M/M 25-11-1
